# SDR C2XA01TY123

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145
- Aircraft serial: 145354
- Aircraft time: 2,099 hours, 1,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE AISLE PATH LIGHTING AT SEATS 8A,14A,15A,16A, AND 19A WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS, OPERATIONAL CHECK WAS SATISFACTORY IAW EMB-145 MM 33-21-06.  AIRCRAFT RELEASED FOR SERVICE.
